# SDR C77A2019040400001

- Difficulty date: April 4, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING THE B6 BASIC CHECK AT EAMS ON THE WASTE BOX SKIN DOUBLER (P/N 170-66931-001) IN THE CENTER FUSELAGE III. THE DAMAGE DEPTH EXCEEDS THE ALLOWABLE LIMITS OF SRM PART II 53-23-60/AD01. THE WASTE BOX SKIN DOUBLER WILL BE REPAIRED BY CUTOUT AND EXTERNAL DOUBLER INSTALLATION PER SRM PART II 53-23-60 REPAIR 01P. THE WASTE BOX SKIN DOUBLER IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. EO E175-53MR-411 IS BEING ACCOMPLISHED BY WO 2636242
